Hello Guest

Hematoma again

  • 5 Replies
  • 2839 Views
Hematoma again
« on: December 04, 2006, 01:40:52 PM »
3 weeks post-op.  Had Lipo+gland removal from Dr. Barlow in Va.  I just had my right breast drained about three days ago due to blood clot build up and now I have hematoma (blood build up) again second time.  Now my breast is hard-rock again.  The left one is still perfect.  Should I take some blood thinner like aspirin?  Is it caused by limited movements of hand? I don't think my doctor will drain it again without any charge.  Can anyone please help me and suggest something.

Linkback: https://www.gynecomastia.org/smf/index.php?topic=7794.0

Re: Hematoma again
« Reply #1 on: December 04, 2006, 02:02:47 PM »
I'm not a doctor, so I would definitely recommend consulting your PS about this instead of these boards.  Offhand though, I wouldn't think you want to be taking a blood thinner right now, as they reduce the clotting ability of your blood.  It's my understanding that hematoma's are formed by hemorrhaging under the skin...thus you wouldn't want to do anything that my inhibit the bodies ability to clot (aka stop) the bleeding.  Again though, I'd consult your PS...charge be damned...you gotta take care of this stuff. 

*

Offline Mr_Nip

  • *****
  • 890
  • Had expensive surgery... Now I'm flat busted!
Re: Hematoma again
« Reply #2 on: December 04, 2006, 06:09:45 PM »
I'm not a doctor, so I would definitely recommend consulting your PS about this instead of these boards.  Offhand though, I wouldn't think you want to be taking a blood thinner right now, as they reduce the clotting ability of your blood.  It's my understanding that hematoma's are formed by hemorrhaging under the skin...thus you wouldn't want to do anything that my inhibit the bodies ability to clot (aka stop) the bleeding.  Again though, I'd consult your PS...charge be damned...you gotta take care of this stuff. 

I agree 100%.  Don't even think about taking a blood thinner at this point.  Talk to the PS ASAP.
MR. NIP

I come from nowhere
And you should go there.
Just try it for a while.
The people from nowhere always smile.  -  Frank Zappa

Re: Hematoma again
« Reply #3 on: December 05, 2006, 03:28:05 PM »
Thank you so much for giving me a lifesaving suggestion.  I have one more question.  How can I prevent hematoma from coming?  My PS will be draining it again tomorrow.  This time I don't want it to come back.  So can anyone please suggest something?


Re: Hematoma again
« Reply #4 on: December 05, 2006, 04:21:57 PM »
I don't know that there's anything you can really "do", other than just try to take it as easy as possible.  It's my understanding (and again, I'm not a doctor) that these things occur when you're too active with the surgical area and "knock loose" the clot or open it up internally.  Again, I'd talk to your PS about it...ask him what causes it, how you can prevent it, if there's any medication that might help, etc.

Most of all don't stress too much...your body's healing and is bound to be doing some weird stuff.  Just take a deep breath, relax, and set your sights on 6 months from now when you'll be on the beach shirtless and loving it.

Good luck.

Sick of fluid build up
« Reply #5 on: December 18, 2006, 08:55:01 PM »
5 Weeks post-op.  I get my right breast drained every goddamn week.  Man I am just sick of this. Every time I get it drained, the annoying fluid comes back automatically.  I don't have any pain and any kind of  bruising.  My right breast looks worst than it used to look before surgery.  It came out more.  Can anyone plz suggest something? 


xx
Hematoma

Started by sivan on Ask a Doctor

8 Replies
494 Views
Last post August 27, 2018, 09:09:42 PM
by Dr. Schuster
xx
hematoma

Started by matthew1 on Post Surgery and Healing After Surgery

4 Replies
2770 Views
Last post July 28, 2008, 01:10:14 PM
by orlando20
xx
Hematoma's

Started by gyneman on Gynecomastia Talk

7 Replies
2836 Views
Last post March 18, 2007, 06:12:02 AM
by Time_to_fix_it
xx
Is this a hematoma?

Started by jnd3344 on Ask a Doctor

2 Replies
975 Views
Last post July 22, 2013, 01:23:56 PM
by DrPensler